Translator Disclaimer
15 September 2012 Quadratic tangles in planar algebras
Vaughan F. R. Jones
Duke Math. J. 161(12): 2257-2295 (15 September 2012). DOI: 10.1215/00127094-1723608

Abstract

In planar algebras, we show how to project certain simple quadratic tangles onto the linear space spanned by linear and constant tangles. We obtain some corollaries about the principal graphs and annular structure of subfactors.

Citation

Download Citation

Vaughan F. R. Jones. "Quadratic tangles in planar algebras." Duke Math. J. 161 (12) 2257 - 2295, 15 September 2012. https://doi.org/10.1215/00127094-1723608

Information

Published: 15 September 2012
First available in Project Euclid: 6 September 2012

zbMATH: 1257.46033
MathSciNet: MR2972458
Digital Object Identifier: 10.1215/00127094-1723608

Subjects:
Primary: 46L37
Secondary: 16T99, 18D50, 57M27

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 12 • 15 September 2012
Back to Top